| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 429 mg/dl.The customer¿s blood glucose value level at the time of incident was 300 mg/dl.The customer did not experience any symptoms of high blood glucose value.The customer treated high blood glucose with manual injection.Based on customer¿s report customer did not allege under delivery.The customer was using the insulin pump when high blood glucose event was reported.The customer was reported that the drive support cap was normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Insulin pump had no delivery alarm.The insulin pump will not be returned for analysis.